Alert archive / Kansas / Frost Advisories in 2016

Frost Advisory 8, NWS Dodge City, KS

November 8, 20166 counties in Kansas

NWS Dodge City, KS issued this frost advisory at Nov 8, 2016, 1:53 AM CST for 6 counties in Kansas. It took effect at Nov 9, 2016, 12:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2016, 1:53 AM CST (07:53 UTC)
In effect from
Nov 9, 2016, 12:00 AM CST
Expired
Nov 9, 2016, 8:56 AM CST
In force
9 hr
Issued by
NWS Dodge City, KS

Counties Barber County, KS, Clark County, KS, Comanche County, KS, Kiowa County, KS, Pratt County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 84 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
567 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

192 
WWUS73 KDDC 080753
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
153 AM CST TUE NOV 8 2016

KSZ030-031-043>046-061>064-074>078-084>087-081600-
/O.UPG.KDDC.FZ.A.0001.161109T0600Z-161109T1500Z/
/O.NEW.KDDC.FZ.W.0003.161109T0600Z-161109T1500Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
STANTON-GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-
INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS...
SCOTT CITY...SCOTT STATE LAKE...DIGHTON...NESS CITY...LA CROSSE...
SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...JETMORE...HANSTON...
JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...DODGE CITY...ELKHART...HUGOTON...LIBERAL...MEADE...
PLAINS CITY...FOWLER
153 AM CST TUE NOV 8 2016 /1253 AM MST TUE NOV 8 2016/

...FREEZE WARNING IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT
TO 9 AM CST /8 AM MST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 9 AM CST /8 AM MST/ WEDNESDAY. THE FREEZE WATCH IS NO
LONGER IN EFFECT. 

* TEMPERATURE...UPPER 20S TO NEAR 30.

* TIMING...COLDEST TEMPERATURES AROUND SUNRISE WEDNESDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND CROPS MAY BE DAMAGED OR 
  KILLED. PROTECT FREEZE SENSITIVE PLANTS BY BRINGING THEM 
  INDOORS. IF YOU CANNOT BRING THEM IN...COVER THEM WITH LAYERS 
  OF NEWSPAPERS OR BLANKETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$

KSZ065-079-081600-
/O.NEW.KDDC.FZ.W.0003.161109T0600Z-161109T1500Z/
PAWNEE-EDWARDS-
INCLUDING THE CITIES OF...LARNED...KINSLEY...LEWIS
153 AM CST TUE NOV 8 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
WEDNESDAY. 

* TEMPERATURE...UPPER 20S TO NEAR 30.

* TIMING...COLDEST TEMPERATURES AROUND SUNRISE WEDNESDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND CROPS MAY BE DAMAGED OR 
  KILLED. PROTECT FREEZE SENSITIVE PLANTS BY BRINGING THEM 
  INDOORS. IF YOU CANNOT BRING THEM IN...COVER THEM WITH LAYERS 
  OF NEWSPAPERS OR BLANKETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$

KSZ066-080-081-088-089-081600-
/O.NEW.KDDC.FR.Y.0008.161109T0600Z-161109T1500Z/
STAFFORD-KIOWA-PRATT-CLARK-COMANCHE-
INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...MACKSVILLE...
GREENSBURG...HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...
LAKE COLDWATER...PROTECTION
153 AM CST TUE NOV 8 2016

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
WEDNESDAY. 

* TEMPERATURE...32 TO 36 DEGREES.

* TIMING...COLDEST TEMPERATURES AROUND SUNRISE WEDNESDAY MORNING.

* IMPACTS...FROST MAY KILL TENDER VEGETATION ESPECIALLY IN LOW 
  LYING AND SHELTERED AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

32
3 follow-up statements
930 
WWUS73 KDDC 081720
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1120 AM CST TUE NOV 8 2016

KSZ030-031-043>046-061>065-074>079-084>087-091200-
/O.CON.KDDC.FZ.W.0003.161109T0600Z-161109T1500Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS-
SEWARD-MEADE-
INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS...
SCOTT CITY...SCOTT STATE LAKE...DIGHTON...NESS CITY...LA CROSSE...
SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...JETMORE...HANSTON...
LARNED...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...DODGE CITY...KINSLEY...LEWIS...ELKHART...HUGOTON...
LIBERAL...MEADE...PLAINS CITY...FOWLER
1120 AM CST TUE NOV 8 2016 /1020 AM MST TUE NOV 8 2016/

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 9 AM CST /8 AM MST/ WEDNESDAY...

* TEMPERATURE...UPPER 20S TO NEAR 30.

* TIMING...COLDEST TEMPERATURES AROUND SUNRISE WEDNESDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION AND CROPS MAY BE DAMAGED OR 
  KILLED. PROTECT FREEZE SENSITIVE PLANTS BY BRINGING THEM 
  INDOORS. IF YOU CANNOT BRING THEM IN...COVER THEM WITH LAYERS 
  OF NEWSPAPERS OR BLANKETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ090-091200-
/O.EXA.KDDC.FR.Y.0008.161109T0600Z-161109T1500Z/
BARBER-
INCLUDING THE CITIES OF...MEDICINE LODGE...KIOWA
1120 AM CST TUE NOV 8 2016

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
WEDNESDAY. 

* TEMPERATURE...32 TO 36 DEGREES.

* TIMING...COLDEST TEMPERATURES AROUND SUNRISE WEDNESDAY MORNING.

* IMPACTS...FROST MAY KILL TENDER VEGETATION ESPECIALLY IN LOW 
  LYING AND SHELTERED AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KSZ066-080-081-088-089-091200-
/O.CON.KDDC.FR.Y.0008.161109T0600Z-161109T1500Z/
STAFFORD-KIOWA-PRATT-CLARK-COMANCHE-
INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...MACKSVILLE...
GREENSBURG...HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...
LAKE COLDWATER...PROTECTION
1120 AM CST TUE NOV 8 2016

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST WEDNESDAY...

* TEMPERATURE...32 TO 36 DEGREES.

* TIMING...COLDEST TEMPERATURES AROUND SUNRISE WEDNESDAY MORNING.

* IMPACTS...FROST MAY KILL TENDER VEGETATION ESPECIALLY IN LOW 
  LYING AND SHELTERED AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TURNER
010 
WWUS73 KDDC 090847
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
247 AM CST WED NOV 9 2016

KSZ030-031-043>046-061>065-074>079-084>087-091500-
/O.CON.KDDC.FZ.W.0003.000000T0000Z-161109T1500Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS-
SEWARD-MEADE-
INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS...
SCOTT CITY...SCOTT STATE LAKE...DIGHTON...NESS CITY...LA CROSSE...
SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...JETMORE...HANSTON...
LARNED...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...DODGE CITY...KINSLEY...LEWIS...ELKHART...HUGOTON...
LIBERAL...MEADE...PLAINS CITY...FOWLER
247 AM CST WED NOV 9 2016 /147 AM MST WED NOV 9 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/
THIS MORNING...

* TEMPERATURE...MID 20S TO NEAR 30.

* TIMING...COLDEST TEMPERATURES AROUND SUNRISE THIS MORNING.

* IMPACTS...SENSITIVE VEGETATION AND CROPS MAY BE DAMAGED OR 
  KILLED. PROTECT FREEZE SENSITIVE PLANTS BY BRINGING THEM 
  INDOORS. IF YOU CANNOT BRING THEM IN...COVER THEM WITH LAYERS 
  OF NEWSPAPERS OR BLANKETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ066-080-081-088>090-091500-
/O.CON.KDDC.FR.Y.0008.000000T0000Z-161109T1500Z/
STAFFORD-KIOWA-PRATT-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...MACKSVILLE...
GREENSBURG...HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...
LAKE COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA
247 AM CST WED NOV 9 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TEMPERATURE...32 TO 36 DEGREES.

* TIMING...COLDEST TEMPERATURES AROUND SUNRISE THIS MORNING.

* IMPACTS...FROST MAY KILL TENDER VEGETATION ESPECIALLY IN LOW 
  LYING AND SHELTERED AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

32
229 
WWUS73 KDDC 091456
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
856 AM CST WED NOV 9 2016

KSZ030-031-043>046-061>065-074>079-084>087-091600-
/O.CAN.KDDC.FZ.W.0003.000000T0000Z-161109T1500Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS-
SEWARD-MEADE-
INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS...
SCOTT CITY...SCOTT STATE LAKE...DIGHTON...NESS CITY...LA CROSSE...
SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...JETMORE...HANSTON...
LARNED...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...DODGE CITY...KINSLEY...LEWIS...ELKHART...HUGOTON...
LIBERAL...MEADE...PLAINS CITY...FOWLER
856 AM CST WED NOV 9 2016 /756 AM MST WED NOV 9 2016/

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE
FREEZE WARNING. 

WITH FULL SUNSHINE, TEMPERATURES WILL WARM UP QUICKLY THIS
MORNING.

$$

KSZ066-080-081-088>090-091600-
/O.CAN.KDDC.FR.Y.0008.000000T0000Z-161109T1500Z/
STAFFORD-KIOWA-PRATT-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...MACKSVILLE...
GREENSBURG...HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...
LAKE COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA
856 AM CST WED NOV 9 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE
FROST ADVISORY. 

WITH FULL SUNSHINE, TEMPERATURES WILL WARM UP QUICKLY THIS
MORNING. 

$$

TURNER

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this frost advisory went out at Nov 8, 12:03 AM CST, 1 hour 50 minutes earlier.

Area forecast discussion, Nov 8, 12:03 AM CST, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1203 AM CST Tue Nov 8 2016

...UPDATE TO SHORT TERM...

.SHORT TERM...(Today and tonight)
Issued at 1200 AM CST Tue Nov 8 2016

Dry conditions will persist across western Kansas today as upper
level ridging continues to build northward across the Intermountain
West. A weaker flow aloft and much drier air in the lower/mid levels
filtering southward into western Kansas behind an advancing cold
front will keep any precip chances out of the forecast through
Tuesday night. Seasonal temperatures are likely today as cooler air
sinks into western Kansas ahead of a surface high moving eastward
across the Northern Plains. This will lower H85 temperatures to
around 5C across central Kansas to near 10C near the Colorado
according to the NAM and GFS. Under mostly sunny skies, look for
highs in the upper 50s(F) across central Kansas to the lower 60s(F)
in extreme southwest Kansas this afternoon. Colder temperatures
can be expected late Tuesday night as a surface high across the
Northern Plains drops southward, centering itself across much of
Kansas by daybreak Wednesday morning. With H85 temperatures
already down into the mid single digits(C) across the area and
mostly clear skies prevailing, expect lows well down into the
30s(F) moving toward sunrise Wednesday morning with areas of mid
to upper 20s(F) possible in lower lying areas, particularly in the
vicinity of the surface ridge axis.

.LONG TERM...(Tuesday through Monday)
Issued at 125 PM CST Mon Nov 7 2016

Tuesday...A pleasant fall day for SW KS, with full sun and breezy
north winds, as surface high translates east across Nebraska.
Highs in the lower 60s with north winds of 10-20 mph.

Tuesday night...Finally, the first significant freeze of the
season for much of SW KS. 12z NAM sinks 1033 mb surface high
southward, directly on SW KS sunrise Wednesday. Optimal
radiational cooling expected, and followed the coldest guidance,
well down into the 20s across the NW 1/2 of the CWA. Issued a
freeze watch for these zones, which matches with WFOs Pueblo,
Amarillo, and Wichita. Certainly nothing unusual about a freeze in
mid November, but with the abnormally warm autumn and the growing
season continuing, the freeze headlines are justified. New
12z ECMWF places 1032 mb surface high directly over Dodge City
sunrise Wednesday, so confident 20s will be commmonplace.

It's a good thing much of SW KS picked up some rain over the
weekend, because another long stretch of dry weather is on the
way. Rex block develops over the southern Rockies on Wednesday,
with a weak closed low burying itself in Far West Texas, and
upper ridging nosing eastward into the central plains. Stellar
fall weather will result, with full sunshine, light winds, and
temperatures near climatology in the lower 60s. This synoptic
pattern will basically hold through Friday, keeping SW KS weather
mild, dry quiet and uneventful. 850 mb temperatures peak on
Thursday, when most of us should reach 70. Far West Texas weak
upper low slowly ejects to the south of SW KS over the coming
weekend, with little if any impact on our weather. Maybe a shower
far SE, but did not include any pops.

12z ECMWF forecasts strongly meridional flow to develop over North
America early next week, with a strong ridge over the Desert SW
and a cold upper low diving into the Great Lakes. The resulting
strong NW flow over Kansas would ensure continued dry weather, and
open the door for possible cold air intrusions from the north.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1100 PM CST Mon Nov 7 2016

IFR cigs will prevail in the vicinity of KDDC and KHYS overnight as
areas of light rain and associated low level stratus linger across
central and eastern portions of southwest Kansas. VFR conditions will
then return to all TAF sites toward daybreak Tuesday as the stratus
slowly scatters out west to east. North winds 10 to 20kt will persist
through Tuesday evening as surface high pressure edges slowly eastward
across the Northern Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  41  60  33  60 /  30   0   0   0
GCK  36  61  29  61 /  10   0   0   0
EHA  39  62  30  61 /   0   0   0   0
LBL  39  62  29  60 /  20   0   0   0
HYS  41  58  32  61 /  60   0   0   0
P28  50  62  37  61 /  40  10   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Freeze Watch from late tonight through Wednesday morning for
KSZ030-031-043>046-061>064-074>078-084>087.

&&

SHORT TERM...JJohnson
LONG TERM...Turner
AVIATION...JJohnson
Hazardous weather outlook, Nov 7, 4:22 AM CST, 21 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
422 AM CST MON NOV 7 2016

KSZ030-031-043>046-061>066-074>081-084>090-081030-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
422 AM CST MON NOV 7 2016 /322 AM MST MON NOV 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DAY 1 DISCUSSION
----------------

AREAS OF FOG MAY BRIEFLY REDUCE VISIBILITIES TO LESS THAN ONE MILE
AT TIMES EARLY THIS MORNING AHEAD OF A SURFACE COLD FRONT WHICH
WILL CROSS SOUTHWEST KANSAS LATE THIS MORNING AND EARLY THIS
AFTERNOON. SCATTERED RAIN SHOWERS CAN ALSO BE POSSIBLE TODAY,
ESPECIALLY EAST OF A DIGHTON TO COLDWATER LINE. SEVERE WEATHER IS
NOT EXPECTED.

DAY 1 HAZARDS
-------------
* LIGHTNING: LIMITED RISK
* FOG: ELEVATED RISK

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SOME FROST WILL BE POSSIBLE ACROSS WESTERN KANSAS EARLY WEDNESDAY
MORNING. THE LOWS WEDNESDAY MORNING ACROSS PORTIONS OF WESTERN
KANSAS WILL RANGE FROM 28 TO 32 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 1:53 AM CSTFreeze WarningDDCEdwards, Ellis, Finney, Ford, Grant, Gray and 15 more31 hr

Nearby

Frost Advisories in Kansas, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.